Am about to be put on Enbrel shots for RA & am concerned about weight.
Enbrel doesn't appear to cause weight gain. There are quite a few reviews in the link below and none have mentioned weight gain.
It's not mentioned as a known side effect either.
I'm not sure yet but I had my first shot 6 days ago. I was real sick for a few days and I am up 5 lbs. in just 6 days. It is not the prednisone as I had lost 60 lbs. so far this year until taking the Enbrel. The pain is way down and I have cut my morphine use. I am not sure whether to pick up my first prescription today or not. I have a call into the doctor. I weigh over 300 and cannot afford to gain 5-6 lbs. a week from a medication.
My mom is using the shots for a 1 year and no weight gain for here and she just turned 60z
I have been on Enbrel for a little over a year and I have not seen any significant weight gain.
I have gained 19 pounds in about 3 months since starting the medication. Also noticing my gums are bleeding excessively now with flossing. Plan to stop Enbrel soon.
- Enbrel Information for Consumers
- Enbrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enbrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.